# SDR SWAA2023080274109

- Difficulty date: June 30, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 58,313 hours, 35,117 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND AT 141A6536-14 BEAM. #4 AT FWD SERVICE DOOR. CRACK LENGHT 0.800 INCH APPROX. (EO 5241-C-14093 OR 5241-C-14344 WILL BE ADDED TO THE REPAIR ORDER FOR REPAIR) 2023-422266<[01] REPLACED BEAM#4 LOCATED ON FWD SERVICE DOOR I.A.W B737-700 SRM 51-10-02-0G-0 ITEM 9 AND DWG# 141A6516; SHEET 92; REV.-. AND DWG# 141A6535; SHEET 3; REV.D. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED BEAM#4 LOCATED ON FWD SERVICE DOOR I.A.W B737-700 SRM 51-10-02-0G-0 ITEM 9 AND DWG# 141A6516; SHEET 92; REV.-. AND DWG# 141A6535; SHEET 3; REV.D. SEE INDIVIDUAL SIGN OFF BELOW. RII
